Can I Take Ibuprofen With NyQuil
In this post we will have the answers for the 2 following questions:
- Can you take Ibuprofen with NyQuil ?
- What You should not take with Nyquil ?
As most of you knew, Ibuprofen and NyQuil are very well known and popular medications, used for a variety of symptoms. Usually, one uses Ibuprofen to help with pain or inflammation, reduce fever, and when one is suffering from ailments like headaches, toothaches, back pain, arthritis, menstrual cramps, and/or minor injuries.
On the other hand, NyQuil is most often used to treat cold and flu symptoms, to help with allergies, and can also be taken as a sleeping aid.
To be specific, Ibuprofen is an anti-inflammatory medication, while NyQuil contains three drugs:
- Acetaminophen 325 mg – Pain Reliever and Fever Reducer
- Dextromethorphan HBr 15 mg – Cough suppressant
- Doxylamine succinate 6.25 mg – Antihistamine (that tends to produce drowsiness)
Each of these drugs harnesses a different mechanism to function. Therefore, there should not be any negative interactions among them. This is because different parts of the body metabolize the drugs, so they are thus safe to take together, so long as one is ingesting the recommended doses.
To summarize, there should not be anything preventing one from taking these drugs together. Mixing Advil(Ibruprofen) with NyQuil will actually give you greater pain relief than you would have with one alone. However, it is important to note that you should have at least a little food in your stomach when ingesting these drugs, for they have a chance of irritating your stomach lining otherwise.
(Not only Advil, Aleve PM is also used for pain relief alternatively. It is commonly used by many people. But you should be careful with the Aleve PM Side Effects )
Can I Take Ibuprofen With NyQuil: Acetaminophen
The back of the NyQuil box will often warn you not to take any other medications with it. However, the reason they do this is because many people do not know their daily Acetaminophen limit. The Nation Institute of Health claims that, “Acetaminophen overdose is one of the most common poisonings worldwide.” Too much if this medication can cause liver failure or even death.
Therefore, the FDA recommends a maximum of 4,000 milligrams per day for adults, which is easier to reach than one might think. For example, one gel tablet of Extra Strength Tylenol contains 500 mg alone.
As a result, consumers should never take more than the prescribed dose of any acetaminophen medications. The FDA also states that one should avoid ingesting more than one of these medications at a time. Furthermore, imbibing alcohol alongside acetaminophen can also be dangerous.
Serious skin reactions can also occur as a result of acetaminophen overdoses in some people. The FDA claims that these reactions are rare, but can also be fatal. Reactions include blisters, serious rashes, reddening of the skin, and the detachment of the epidermis, or the upper surface of the skin.